# SDR RAIA0101004

- Difficulty date: January 3, 2001
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Aircraft time: 7,510 hours, 12,094 cycles
- Engine: Garrtt TPE33114
- Engine time: 11,603 hours, 12,420 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 31055016
- Part serial: 2493763
- Condition: False Indication
- Location: Rt Engine
- Part time: 9,758 hours, 9,758 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

7494-STL-DURING TAKE OFF RIGHT HAND IEC CAPTION ILLUMINATED. MAINTENANCE REMOVED AND REPLACED RIGHT HAND P2 SENSOR IAW GARRETT TPE 331 MAINTANACE MANUAL.
